# SDR ALG2003F00095

- Difficulty date: September 5, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N717AL
- Make and model: Skrsky S76A
- Aircraft serial: 760221
- Engine: Allsn 250C30S
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Chip Detector
- Condition: Contaminated
- Location: Gearbox
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, ON MISSED APPROACH OFF ILS LAKE CHARLES, NR 2 ENGINE CHIP LIGHT ILLUMINATED, THE PILOT FOLLOWED EMERGENCY PORCEDURE CHECKLIST AND THE LANDING WAS UNEVENTFUL AND NOTIFIED MAINTENANCE.  THE MECHANIC REMOVED THE NR 2 ENGINE LOWER FORWARD GEARBOX CHIP DETECTOR, HE CLEANED THE FUZZ, REINSTALLED THE CHIP DETECTOR AND C/W 30 MINUTE PENALTY RUN IAW MM AND THE AIRCRAFT WAS RETURNED TO SERVICE.
